MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180415
Medical Device Problem Codes Separation Failure (2547); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section b.3: date of event: the date of the event was not reported / known.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (31073004) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a coil embolization procedure targeting the inferior mesenteric artery prior to an endovascular aneurysm repair (evar), this was likely the second coil embolization with spectra coils for the physician who performed the procedure.The devices were use in accordance with their respective instructions for use (ifus).During the delivery of two (2) 3mm x 12cm deltafill 18 coils (dlf180312) from the same lot (31178103), the physician felt strong resistance inside the concomitant leonis mova¿ microcatheter (sumimoto bakelite) and the delivery wires of both coils got kinked.Continuous flush was maintained through the microcatheter.The coils were replaced with a 4mm x 15cm deltafill 18 coil (dlf180415 / 31073004) and it was reported that ¿though some resistance was felt inside the microcatheter, the 4mm x 15cm deltafill 18 coil could be wound.Then [the physician] attempted to detach the coil, energization failure was found, and the coil could not be detached.¿ the 4mm x 15cm deltafill 18 coil was replaced with embold coils (boston scientific) and the procedure was completed.There was no negative patient impact.It was reported that the physician was informed that the cause of the resistance (snaking) may be due to the wide lumen of the microcatheter.Per hospitalization policy, the representative cannot be present during the procedure, therefore, future plan will be made to provide hands-on training on how to use the device.On 29-jan-2025, additional information was received.It indicates that the date of the procedure could not be obtained.A pre-deployment electrical check was performed.All connections appear to fit without application of excessive force.The information indicated that related to the two (2) 3mm x 12cm deltafill 18 coils, both coils did encounter the same issues ¿ strong resistance inside the microcatheter and the delivery wires became kinked.On 05-feb-2025, additional information was received.Per the information, when the 4mm x 15cm deltafill 18 coil was removed, it was not stretched; it was still attached to the delivery system.The low battery and the fault lights were not seen during the procedure.Upon pressing the power button, all lights did illuminate.The system ready light did also illuminate.During the detachment cycle the detachment light did not illuminate and the audible signal beep was not heard.Per the information, ¿when connected, the green light did not turn on, and it was confirmed non-energized.There was also no audible signal beep.¿ there was no clinically significant delay in the procedure as a result of the reported issue.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key21329099
Report Number3008114965-2025-00088
Device Sequence Number18266185
Product Code KRD
UDI-Device Identifier10886704077206
UDI-Public(01)10886704077206(11)230711(17)260630(10)31073004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberDLF180415
Device Lot Number31073004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER CONTROL CABLE; LEONIS MOVA¿ MICROCATHETER (SUMIMOTO BAKELITE)
Patient SexUnknown